# SDR SWAA2022060709162

- Difficulty date: May 18, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 52,074 hours, 28,006 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Bracket
- Part number: 13A944031
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER SEPARATOR ROD SUPPORT BRACKET CRACKED AT R/H KEEL BEAM AREA STA 560 RBL7 / REMOVED PANEL #192E TO GAIN ACCESS FOR BRACKET REMVAL PER B737-700 AMM 53-51-21-000-802. REMOVED CRACKED BRACKET PER B737-700 SRM 51-40-02-0G-0. FABRICATED BRACKET P/N 213A9440-31 PER DRAWING 213A9440 BY OUTSIDE VENDOR PO#1771822. MATERIAL USED 7050 T7451 PO#1769469. VERIFIED BRACKET FABRICATION.OK TO APPLIED PRIMER. PRIMED NEW BRACKET PER B737-700 AMM 51-21-72-370-804. INSTALLED NEW BRACKET PER B737-700 SRM 51-40-02-0G-0 AND DRWG #144A7110. VERIFIED BRACKET INSTALLATION. OK TO INSTALL ACCESS PANELS #192E. INSTALLED ACCESS PANEL #192E PER B737-7200 AMM 53-51-21-400-802.
